# SDR MWEA97819

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A CRACKED WEB END FITTING AT FWD CARGO DOOR LOWER AFT DOOR STOP AND CORROSION UNDER FITTING.  MTC REPAIRED IAW SRM 51-10-3 AND SRM 52-01 PAGE 1.
